Results 1 to 8 of 8
  1. #1
    blessed24776 is offline Junior Member
    Join Date
    Apr 2007
    Location
    , , .
    Posts
    6

    Default leg pain while home detoxing

    hello everyone i havent been here that long but i,m detoxing from percs after almost 4 years it,s been 6 days i,m feeling alot better and i thought that i was over the hardest part but last night i woke up out of my sleep with lower leg pain i dont no what to take for this because the motrin and the lidocain patches are not working is this part of detox and dose any one know of some thing that i can take for this any help would be a blessing thanks[?]

  2. #2
    Join Date
    Apr 2007
    Location
    , New Jersey, .
    Posts
    84

    Default

    I am going thru the same thing.... Although my Dr is being an a** and hasn't given me anything to help me with my WD symptoms... I hear that requip is very successful for that part of the WD. Good Luck.... and hey 6 days... is better then none.

  3. #3
    glassbottom's Avatar
    glassbottom is offline Senior Member
    Join Date
    Jan 2007
    Location
    , , .
    Posts
    1,162

    Default

    blessed, this a very common side effect in early recovery. You may have restless leg syndrome that is causing your legs to tremor and hence the muscle spasms.

    There a couple of things that will help. One is to start eating a banana or two before bed, the potassium will help settle your muscles.

    Ther is also an OTC product that is made by calms forte, called "leg relief" or something like that. It is all natural and contains quinine which should help this problems also. Usally this product is found in the same aisle as the pain medications in you local drug store.

    Finally, if it gets worse and worse and is really messing with your sleep, then perhaps you could ask your doctor about Requip, which a prescription med specifically for RLS.

    Good luck, congrats on getting your life back, it gets better and better.

  4. #4
    blessed24776 is offline Junior Member
    Join Date
    Apr 2007
    Location
    , , .
    Posts
    6

    Default

    thanks for the information newbeggings

  5. #5
    GDTRFB is offline Senior Member
    Join Date
    Sep 2006
    Location
    , , .
    Posts
    395

    Default

    i agree with glass about eating bananas. they are very good for you. im sure the rls is making you go bananas it did that to me! the leg pain is from the rls no doubt. other things that helped me - sort of - was lots of streching and hot baths to soak my muscles. it should subside with time and for me got worse in the late evenings. i felt like kicking all night long and understood why they called it "kicking the habbit" dont be too concerned with taking something to make it go away. it is part of the w/d process and will get better after a couple more days. good going on 6 days so far you will be past the worst of it soon enough.

    - dave

    "comes a time when the blind man takes your hand says dont you see? you gotta make it somehow on the dreams you still believe!"

  6. #6
    FeelingBetter is offline Member
    Join Date
    Apr 2007
    Location
    na, na, .
    Posts
    79

    Default

    Try a TENS machine. Put the electrodes onyour thighs...and start at a level you can just tolerate. You'll get use to the level quickly and soon you will be able to comfortably turn it up high --->>> you're aching should be gone 90%. I slept with my TENS maching on my lower back. My legs hurt, too...but my lower back was the worst. Not so sure it was safe to do..but it saved me. Muscle aching is normal. Your brain hasn't needed to make it's natural Endorphins for years because of the opiates...without the pills, you'll HURT. But you WILL make your own naturally once again.

    ***SO far...It's great to see life without that damn haze!***

  7. #7
    Justin Trouble Again is offline Senior Member
    Join Date
    Apr 2007
    Location
    Salt Lake, Utah, .
    Posts
    150

    Default

    Bannanas? Potassium? Good, some real food that might help.
    I get the restless legs bad every time.

  8. #8
    Join Date
    Apr 2007
    Location
    , New Jersey, .
    Posts
    84

    Default

    I have to say... I am on day 2 of CT, and mr DR gave me requip... I don't find it helping much. :(

    ...and I don't wanna live this life anymore....

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.